aequationes mathematicae

, Volume 16, Issue 3, pp 259–274

On a functional equation which occurs in a characterization problem

  • R. G. Laha
  • E. Lukacs
Research papers

DOI: 10.1007/BF01836038

Cite this article as:
Laha, R.G. & Lukacs, E. Aeq. Math. (1977) 16: 259. doi:10.1007/BF01836038

AMS (1970) subject classification

Primary 60E05, 39A15 Secondary 62E10 

Copyright information

© Birkhäuser Verlag 1977

Authors and Affiliations

  • R. G. Laha
    • 1
  • E. Lukacs
    • 1
  1. 1.Department of MathematicsBowling Green State UniversityBowling GreenUSA